# SDR AALA20160802001

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 19,290 hours, 7,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4107041
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 14ABC IS MISSING LENS.  REPLACED THE LENS IAW AMM 33-51-01. OPS CHECKED NORMAL.
